Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2020, Number 49, Pages 35–45 (Mi pdm712)  

Theoretical Backgrounds of Applied Discrete Mathematics

On metric complements and metric regularity in finite metric spaces

A. K. Oblaukhovabc

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia
c Laboratory of Cryptography JetBrains Research, Novosibirsk, Russia

Abstract: This review deals with the metric complements and metric regularity in the Boolean cube and in arbitrary finite metric spaces. Let $A$ be an arbitrary subset of a finite metric space $M$, and $\widehat{A}$ be the metric complement of $A$ — the set of all points of $M$ at the maximal possible distance from $A$. If the metric complement of the set $\widehat{A}$ coincides with $A$, then the set $A$ is called a metrically regular set. The problem of investigating metrically regular sets was posed by N. Tokareva in 2012 when studying metric properties of bent functions, which have important applications in cryptography and coding theory and are also one of the earliest examples of a metrically regular set. In this paper, main known problems and results concerning the metric regularity are overviewed, such as the problem of finding the largest and the smallest metrically regular sets, both in the general case and in the case of fixed covering radius, and the problem of obtaining metric complements and establishing metric regularity of linear codes. Results concerning metric regularity of partition sets of functions and Reed — Muller codes are presented.

Keywords: metrically regular set, metric complement, covering radius, bent function, deep hole, Reed — Muller code, linear code.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 0314-2019-0017
Russian Foundation for Basic Research 18-07-01394
19-31-90093
The work was carried out under the state contract of the Sobolev Institute of Mathematics (project no. 0314-2019-0017) and supported by RFBR (projects no. 18-07-01394, 19-31-90093) and Laboratory of Cryptography JetBrains Research.


DOI: https://doi.org/10.17223/20710410/49/3

Full text: PDF file (650 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.7
Language:

Citation: A. K. Oblaukhov, “On metric complements and metric regularity in finite metric spaces”, Prikl. Diskr. Mat., 2020, no. 49, 35–45

Citation in format AMSBIB
\Bibitem{Obl20}
\by A.~K.~Oblaukhov
\paper On metric complements and metric regularity in finite metric spaces
\jour Prikl. Diskr. Mat.
\yr 2020
\issue 49
\pages 35--45
\mathnet{http://mi.mathnet.ru/pdm712}
\crossref{https://doi.org/10.17223/20710410/49/3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000573803700003}


Linking options:
  • http://mi.mathnet.ru/eng/pdm712
  • http://mi.mathnet.ru/eng/pdm/y2020/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:41
    Full text:14
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021